# SDR AALA990362

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN AROUND LEFT ICE LIGHT HOUSING BETWEEN STRINGER 14L AND 16L STATION 720B-720C.  REMOVED CORROSION AND BLENDED CORRODED AREA.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-30-3 PAGE 137-140 ALODINED AND PRIMED ALL PARTS PER SRM 51-10-2.  (M)
